Sulfamethoxazole-trimethoprim DS Uti Symptoms, Striking Symptom, Bladder Infection, Eye Discomfort, Precious Daughter
My precious daughter, Trinity, aged 5, had UTI symptoms, and I took her to urgent care on 7/1/09...she took her first dose at 3pm on 7/1, and about 4.5 hrs. later said her head hurt on the top of her head (almost has NEVER complained of her head hurting ... more »
My precious daughter, Trinity, aged 5, had UTI symptoms, and I took her to urgent care on 7/1/09...she took her first dose at 3pm on 7/1, and about 4.5 hrs. later said her head hurt on the top of her head (almost has NEVER complained of her head hurting her whole life!). Then, today, 7/2, she has been having lots of eye discomfort and pain and has red eyes (poss. from fever?), and the most striking symptom after taking sulfamethoxazole-Trimethoprim DS is that she says she feels VERY sick and has been about to cry and just looks at me pleadingly and says her stomach hurts. Also, she cannot eat much. She says she wants to eat, but she can't. She has felt like she wants to throw up, but hasn't yet. ATTENTION: Go to http://www.remedy-bladder-infection.com/children.html and you can use a NATURAL URIBIOTIC derived from fruit that the e.coli is attracted to, binds to it, and then is detached from your urinary tract walls, and can be washed out by your urine. I will NOT be giving her anymore of this, as I know it wipes out the beneficial AND the bad bacteria from her intestines, and 80% of the immune system is in the intestines! I was just afraid cause she was so sick, and I thought these antibiotics were the best thing to use...I just tonight found the sight about the URIBIOTICS! Try those! I will protect my daughter from this!